Medtronic Grand Rapids EOPA Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
77620 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that during use of a eopa arterial cannula, a small hole was identified in the wirewound section of the cannula, with an alleged leak.Blood was observed dripping from the operating table, and the hole was initially not visible because it was partially obscured by surgical drapes.Approximately 300 ml of blood loss was reported.The hole was patched with bone wax, and the operation was completed using the cannula.No blood transfusion was required.The patient was alive with no injury, and no patient harm was reported.Medtronic received additional information that the leak was from the cannula, in the wirewound section, not near a connector.The cannula was not heated or cooled prior to use, and the damage was not in the location of the sutures.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.